# SDR SWAA2018021319678

- Difficulty date: February 9, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N8315C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38811
- Aircraft time: 19,464 hours, 8,388 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A7500
- Condition: Corroded
- Location: Bs 727f-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY RT ZEE ANGLE CORRODED BETWEEN BS 727F+10 TO 767.  R & R THE ANGLE IAW SRM AND DWG.
